Metrics

From
Some Integral Inequalities of Hermite-Hadamard Type for ε-convex Functions by Jun Zhang, Zhi-Li Pei and Feng Qi Turkish Journal of Analysis and Number Theory. 2017, 5(3), 117-120 doi:10.12691/tjant-5-3-5
Views
6654
Html 5970
Abstract 684
20 May 2017 (publication date) through 03 December 2021 *
11.42 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2850
PDF760
Epub737
XML867
PPT0
Figures268
Tables218
Export: 2052
RIS630
BibTex737
Endnote685
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com